My husband was diagnosed with Multiple Myeloma in 2016. He's undergone treatment first with Revlimid/Velcade/Dexamethasone then on maintenance dose of Revelimid, and now on Darzalex/Pomalyst/Dexamethasone. He tolerates the treatment welll, but has serious weakness in his legs. Without his arms helping to propel him up, he wouldn't be able to stand. His balance has progressively gotten worse. We've seen several neurologists, but still have no answers as to what's causing this weakness. We… read more
Leg weakness can be caused by something compressing the spinal cord. Has your husband had a MRI to see if he has a tumor or fracture in his spine that could be compressing his spinal cord?
Gotta build up anti-toxicins, eat strawberries, cranberries/and juice, oatmeal, and broccili, vit B-12. ALL Manner of green veggies, Drink Sour-sop tea, flush system as often as possible!
Thanks for your response, Sue. I'm happy to hear you are doing better without treatment. This weakness began before treatment started in 2016 and has gotten progressively worse over the years.
I also had weakness, did therapy and nothing helped until I quit the revlimid and dexamethasone and then it too a while. I have not been on any maintenance since 01-2019 and continue to be in complete response. I was high risk and I am doing much better without any chemo or maintenance. I was DX on 08-2017, 1st SCT WAS 01-05-2018 & 2nd SCT ON 03-16-2018. Sometimes your body needs time to recover from all the chemo and let it fight the cancer
We never share your personal information with anyone.